SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

CARENA, Marilina. Weak type (1, 1) of maximal operators on metric measure spaces. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 145-159. ISSN 0041-6932.

    [1]    Hugo Aimar. Distance and Measure in Analysis and PDE. Birkhäuser, Basel. Submitted for publication. [ Links ]

    [2]    Hugo Aimar, Ana Bernardis, and Bibiana Iaffei. Comparison of Hardy-Littlewood and dyadic maximal functions on spaces of homogeneous type. J. Math. Anal. Appl., 312(1):105-120, 2005. [ Links ]

    [3]    Mustafa Akcoglu, John Baxter, Alexandra Bellow, and Roger L. Jones. On restricted weak type (1, 1); the discrete case. Israel J. Math., 124:285-297, 2001. [ Links ]

    [4]    J. M. Aldaz and Juan L. Varona. Singular measures and convolution operators. Acta Math. Sin. (Engl. Ser.), 23(3):487-490, 2007. [ Links ]

    [5]    M. T. Carrillo and M. de Guzmán. Maximal convolution operators and approximations. In Functional analysis, holomorphy and approximation theory (Rio de Janeiro, 1980), volume 71 of North-Holland Math. Stud., pages 117-129. North-Holland, Amsterdam, 1982. [ Links ]

    [6]    Filippo Chiarenza and Alfonso Villani. Weak convergence of measures and weak type (1, q) of maximal convolution operators. Proc. Amer. Math. Soc., 97(4):609-615, 1986. [ Links ]

    [7]    Michael Christ. A T(b) theorem with remarks on analytic capacity and the Cauchy integral. Colloq. Math., 60/61(2):601-628, 1990. [ Links ]

    [8]    Miguel de Guzmán. Real variable methods in Fourier analysis, volume 46 of North-Holland Mathematics Studies. North-Holland, Amsterdam, 1981. [ Links ]

    [9]    Roberto A. Macías and Carlos Segovia. Lipschitz functions on spaces of homogeneous type. Adv. in Math., 33(3):257-270, 1979. [ Links ]

    [10]    Antonios D. Melas. The best constant for the centered Hardy-Littlewood maximal inequality. Ann. of Math. (2), 157(2):647-688, 2003. [ Links ]

    [11]    M. Trinidad Menárguez. On boundedness properties of certain maximal operators. Colloq. Math., 68(1):141-148, 1995. [ Links ]

    [12]    M. Trinidad Menárguez. Weak boundedness properties for maximal operators defined on weighted spaces. Rend. Circ. Mat. Palermo (2), 45(3):421-436, 1996. [ Links ]

    [13]    M. Trinidad Menárguez and Fernando Soria. Weak type (1, 1) inequalities of maximal convolution operators. Rend. Circ. Mat. Palermo (2), 41(3):342-352, 1992. [ Links ]

    [14]    K. H. Moon. On restricted weak type (1, 1). Proc. Amer. Math. Soc., 42:148-152, 1974. [ Links ]

    [15]    Liliana Nitti. Medidas que duplican y propiedades de separación métrica. Extensión de medidas con la propiedad de duplicación. Universidad Nacional del Litoral, 2003. Tesis Doctoral. [ Links ]